1
TITLE: New delta-shock waves in the p-system: a distributional product approach
AUTHORS: Adelino Paiva;
SOURCE: MATHEMATICS AND MECHANICS OF SOLIDS, VOLUME: 25, ISSUE: 3, PUBLISHED: 2020
INDEXED IN: Scopus WOS
2
TITLE: Creation, Annihilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach  Full Text
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 27, ISSUE: 1, PUBLISHED: 2020
INDEXED IN: Scopus WOS
3
TITLE: Formation of delta-shock waves in isentropic fluids  Full Text
AUTHORS: Adelino Paiva;
SOURCE: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, VOLUME: 71, ISSUE: 4, PUBLISHED: 2020
INDEXED IN: Scopus WOS
4
TITLE: Distributions as initial values in a triangular hyperbolic system of conservation laws
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, PUBLISHED: 2019
INDEXED IN: Scopus
5
TITLE: Delta Shock Waves in the Shallow Water System  Full Text
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 30, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS
6
TITLE: Newton's second law and the multiplication of distributions
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 59, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: Scopus WOS
7
TITLE: NEW DISTRIBUTIONAL TRAVELLING WAVES FOR THE NONLINEAR KLEIN-GORDON EQUATION
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: DIFFERENTIAL AND INTEGRAL EQUATIONS, VOLUME: 30, ISSUE: 11-12, PUBLISHED: 2017
INDEXED IN: WOS
8
TITLE: The Multiplication of Distributions in the Study of a Riemann Problem in Fluid Dynamics
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 24, ISSUE: 3, PUBLISHED: 2017
INDEXED IN: WOS
9
TITLE: Products of distributions and collision of a delta-wave with a delta '-wave in a turbulent model
AUTHORS: Sarrico, COR; Paiva, A;
SOURCE: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, VOLUME: 22, ISSUE: 3, PUBLISHED: 2015
INDEXED IN: WOS CrossRef
10
TITLE: Rigidity index preservation of regular holonomic D-modules under Fourier transform
AUTHORS: Adelino Paiva;
SOURCE: PORTUGALIAE MATHEMATICA, VOLUME: 70, ISSUE: 3, PUBLISHED: 2013
INDEXED IN: Scopus WOS CrossRef